# SDR IXXA20190329888

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 88,107 hours, 46,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JUMPSEAT FLASHLIGHT BATTERY DEAD. REMOVED AND REPLACED BATTERY FLASHLIGHT IAW AMM 25-64-00. OPERATIONAL CHECK SATISFACTORY.
